RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2004, Volume 40, Number 11, Pages 1564–1566 (Mi de11184)  

Short Communications

Topological properties of attainability sets of linear systems

A. V. Arutyunov, N. G. Pavlova

Peoples Friendship University of Russia, Moscow

Full text: PDF file (442 kB)

English version:
Differential Equations, 2004, 40:11, 1645–1648

Bibliographic databases:

UDC: 517.977.5
Received: 28.05.2004

Citation: A. V. Arutyunov, N. G. Pavlova, “Topological properties of attainability sets of linear systems”, Differ. Uravn., 40:11 (2004), 1564–1566; Differ. Equ., 40:11 (2004), 1645–1648

Citation in format AMSBIB
\Bibitem{AruPav04}
\by A.~V.~Arutyunov, N.~G.~Pavlova
\paper Topological properties of attainability sets of linear systems
\jour Differ. Uravn.
\yr 2004
\vol 40
\issue 11
\pages 1564--1566
\mathnet{http://mi.mathnet.ru/de11184}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2200873}
\transl
\jour Differ. Equ.
\yr 2004
\vol 40
\issue 11
\pages 1645--1648
\crossref{https://doi.org/10.1007/s10625-005-0086-5}


Linking options:
  • http://mi.mathnet.ru/eng/de11184
  • http://mi.mathnet.ru/eng/de/v40/i11/p1564

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:251
    Full text:147

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019